Loading...
Loading...

Go to the content (press return)

On the 3-restricted edge connectivity of permutation graphs

Author
Balbuena, C.; González, D.; Marcote, F.
Type of activity
Journal article
Journal
Discrete applied mathematics
Date of publication
2009-04
Volume
157
Number
7
First page
1586
Last page
1591
DOI
https://doi.org/10.1016/j.dam.2008.04.010 Open in new window
Project funding
Nuevas medidas de conectividad y su valoración en ciertas familias de grafos y digrafos
URL
http://dx.doi.org/10.1016/j.dam.2008.12.005 Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants